The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Pure and Applied Algebra
( Vol.68 NO.1 / 1990 )
home An Extension of The Aronszajn-Gagliardo Theorem
Pages 259-277
Joan Wick Pelletier,
home The Maximality of Filters
Pages 253-258
Christopher J. Mulvey,
home Epicomplete Archimedean $\mathit l$-Groups Via A Localic Yosida Theorem
Pages 243-252
James Madden, J. Vermeer,
home Uniformly Constructive Monads
Pages 225-242
John L. Macdonald, Arthur Stone,
home Amalgamtion in Small Varieties of Lattices
Pages 195-208
Bjarni Jonsson,
home Weight and $\mathit c$
Pages 181-194
Karl Heinrich Hofmann, Sidney A. Morris,
home On a Representation of Lattices
Pages 215-223
I. Kriz, A. Pultr,
home Free Abelian Topological Groups and Adjunction Spaces
Pages 209-214
Eli Katz, S.A. Morris, Peter Nickolas,
home Galois Connections Categorically
Pages 165-180
H. Herrlich, M. Husek,
home Homotopies of Nullhomotopies in A Module Category I
Pages 149-163
Keith Hardie, Peter Hilton,
home The Zariski Topology and Essential Eztnesions of Semilattices
Pages 135-148
Gerhard Gierz, Albert Stralka,
home Notes on Tolerance Relations of Lattices: A Conjecture of R.N. Mckenzie
Pages 127-134
E. Fried, G. Gratzer,
home Distributors and Wallmanufacture
Pages 109-125
Marcel Erne,
home Free Groupoids, Trees, and Free Groups
Pages 95-108
J. Duskin,
home A Dual Adjointness on Partially Ordered Topological Spaces
Pages 87-93
Tae Ho Choe,
home Spherical Unirational Homotopy Groups
Pages 77-85
P. Cherenack,
home Orthomodular Lattices Containing MO2 as A Subalgebra
Pages 67-76
Gunter Bruns, Richard Greechie, Louis Herman,
home Boolean Algebras in a Localic Topos
Pages 55-65
F. Borceux, M.C. Pedicchio, F. Rossi,
home Stability of Abelian Groups in A Topos of Sheaves
Pages 47-54
Kiran R. Bhutani,
home Convergence
Pages 27-45
H.L. Bentley, H. Herrlich, E. Lowen-Colebunders,